Magnetohydrodynamic code for gravitationally-stratified media

Shelyag, S., Fedun, V. and Erdelyi, R. (2008) Magnetohydrodynamic code for gravitationally-stratified media. Astronomy & Astrophysics, 486 (2). pp. 655-662. ISSN 1432-0746



  • Shelyag, S.
  • Fedun, V.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © ESO 2008. Reproduced in accordance with the publisher's self-archiving policy.
  • Published: August 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Mrs Megan Hobbs
Date Deposited: 16 Mar 2010 18:59
Last Modified: 27 Jul 2020 11:02
Published Version:
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number:
Related URLs:

Share / Export